# SDR MK1Y20181120008

- Difficulty date: November 19, 2018
- Submitted: November 20, 2018
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 99,696 hours, 16,359 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Detector
- Part number: 233T620411
- Part serial: 000028
- Condition: Activated
- Location: Cargo Bays
- Part time: 99,696 hours, 16,359 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FUNCTIONAL CHECK FLIGHT AFTER BDSF CONVERSION, AFTER TAKE-OFF: FWD CARGO FIRE, AFT CARGO FIRE WARNING ILLUMINATES FEW SECONDS AFTER FIRE WARNING TEST SWITCH WAS RELEASED (ACCORDING TO THE POST CARGO CONVERSION TEST FLIGHT PROCEDURE).
CHECKLIST WAS PERFORMED (8.12) INCLUDING FIRE BOTTLES DISCHARGES, THE COCKPIT WAS LEFT "AS IS" FOR FURTHER INVESTIGATION.
